Blogs


Notices

Cymbalta Blues

Old 04-13-2015, 02:19 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Apr 2015
Location: Franklin, Ga.
Posts: 1
Cymbalta Blues

As the old cliche goes misery loves company, I found this forum last night and I am so glad. Cymbalta has been in my life for years now, 30 mg. daily. A month an a half ago the Doctor reduced it to 20 mg. The lowered dosage has not effected me in any noticeable way.Now, I am ISO empty capsules so I can taper down to 10 mg. I haven't had any luck there yet but, will go to the Health food store tomorrow. On this site I have found very good advice and I can tell you support one another. I will be here again soon, I'm so glad I have others that understand. After reading some of the stories here I must say I don't look forward to coming off this stuff, but, having others will help. Best of luck to each and every one of you that's going through this.
mistygirl is offline  
The Following 2 Users Say Thank You to mistygirl For This Useful Post:
Hevyn (04-13-2015)
Old 04-13-2015, 02:22 PM
  # 2 (permalink)  
Member
 
ZaBoozer's Avatar
 
Join Date: Apr 2015
Location: Johannesburg, Gauteng, South Africa
Posts: 1,371
Originally Posted by mistygirl View Post
As the old cliche goes misery loves company, I found this forum last night and I am so glad. Cymbalta has been in my life for years now, 30 mg. daily. A month an a half ago the Doctor reduced it to 20 mg. The lowered dosage has not effected me in any noticeable way.Now, I am ISO empty capsules so I can taper down to 10 mg. I haven't had any luck there yet but, will go to the Health food store tomorrow. On this site I have found very good advice and I can tell you support one another. I will be here again soon, I'm so glad I have others that understand. After reading some of the stories here I must say I don't look forward to coming off this stuff, but, having others will help. Best of luck to each and every one of you that's going through this.
Welcome MG, others who know more about that will be around shortly.
ZaBoozer is offline  
Old 04-13-2015, 02:25 PM
  # 3 (permalink)  
Court jester
 
Bmac's Avatar
 
Join Date: Mar 2015
Location: South Florida
Posts: 508
Do you think it is wise to taper SNRI meds on your own?
Bmac is offline  
Old 04-13-2015, 02:38 PM
  # 4 (permalink)  
Almost 700 years sober
 
Soberwolf's Avatar
 
Join Date: Aug 2014
Posts: 66,890
Blog Entries: 4
Welcome MistyGirl here is 2 links that is very useful http://www.soberrecovery.com/forums/...at-we-did.html

http://www.soberrecovery.com/forums/...-recovery.html
Soberwolf is offline  
Old 04-13-2015, 02:57 PM
  # 5 (permalink)  
11.30.14
 
SarahB60's Avatar
 
Join Date: Dec 2014
Location: California
Posts: 401
Splitting the capsules into smaller doses will yield inaccurate dosing. Plus if it's time released, then more issues. You might want to call you doctor to get a lower dose prescribed to you and also ask for a taper schedule.
SarahB60 is offline  
The Following User Says Thank You to SarahB60 For This Useful Post:
Bmac (04-13-2015)
Old 04-13-2015, 03:38 PM
  # 6 (permalink)  
Member
 
Ninjaturtle's Avatar
 
Join Date: Mar 2015
Location: Montana
Posts: 66
I tapered off lexapro and it wasn't pleasant. I sought medical advise and got some good vitamins and minerals that helped ease the withdrawal.
Ninjaturtle is offline  
Old 04-13-2015, 03:42 PM
  # 7 (permalink)  
Member
 
Latte's Avatar
 
Join Date: Feb 2006
Location: Colorado Springs, CO
Posts: 2,392
I agree with talking to your doctor. I stopped cold turkey and it was brutal.
Latte is offline  
Old 04-13-2015, 04:02 PM
  # 8 (permalink)  
Learning to live again
 
Hevyn's Avatar
 
Join Date: Aug 2007
Location: Upstate New York
Posts: 41,421
Good to meet you mistygirl - very glad you found us.
Hevyn is offline  
Old 04-13-2015, 04:18 PM
  # 9 (permalink)  
Administrator
 
Dee74's Avatar
 
Join Date: Apr 2007
Location: Australia
Posts: 188,549
Blog Entries: 1
Hi Mistygirl

I'm not sure if this is on doctors advice or not - if not, I'd go and see them again.

Like Sarah said they may be able to give you a lower mg pill?

D
Dee74 is offline  
Old 04-13-2015, 04:38 PM
  # 10 (permalink)  
Administrator
 
Anna's Avatar
 
Join Date: Aug 2003
Location: Dancing in the Light
Posts: 53,937
There's lots of good advice here, Mistygirl.

Please let us know how you're doing.
Anna is online now  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 06:40 AM.